| Model Number |
M00550300 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was reported by the distributor.The physician is: (b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the airway during a balloon dilatation procedure performed on (b)(6) 2021.During the procedure, the balloon was noted to be leaking liquid.The procedure was cancelled at this time.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
Event or Problem Description
Additional Manufacturer Narrative
Block e1: this event was reported by the distributor.The physician is: dr.(b)(6).Initial reported address: (b)(6).Block h6: device code a0504 captures the reportable event of balloon leak.Block h10: investigation result: visual examination of the returned complaint device found that the balloon and the catheter of the device had no damages.Microscopic inspection was done and found the balloon had a pinhole, which confirms the reported event of balloon leak.Functional analysis was performed, and the balloon was inflated without a problem; however, the balloon would not hold pressure due to a pinhole in the distal section on the body of the balloon.It is possible that factors encountered during the procedure, such as the interaction with scope, any other surface or any other object during the procedure could create friction, caused the balloon pinhole.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.